Search the Community
Showing results for tags 'dopamine antagonist'.
I am relieved to have found some people who will understand what I am going through 🙂 I started taking domperidone (30 mgs daily) in November 2019 for milk supply. It worked wonderfully, and I’ve now been on it continually for nearly 12 months. In late September, I decided to start tapering the domperidone as part of weaning my baby. I tapered because I wanted a tapered reduction in my milk supply - I didn’t know that there could be withdrawal from the drug. Neither my OB nor my regular general medical practitioner warned me about the dangers of dom. I reduced to 20 mgs per day, an
Hi all, This is my short story... 06/2016 - 11/2016 - Domperidone for increasing breast milk supply (30mg-60mg was my daily dose) 11/2016 - I stopped Dom. cold turkey (30mg) => my life was in ruins...terrible strong withdrawal sypmtoms: anxiety, panic attacks, heart palpitations, intrusive thoughts, trouble sleeping, headache, vertigo, fatique, body pain and spasms, low appetite, etc. etc. etc..... These problems are improving and disappearing and some of them re-appearing again to a lesser extent. I can say that overall I am better than a year ago. But
socalchk19 posted a topic in Introductions and updatesHi I am coming to ask for help and advice with my situation because I have been unsuccessful with getting any help from doctors. I was taking a medication called domperidone* which is a dopamine antagonist. I was on this drug for over 2 years and I took it for lactation purposes because it increases prolactin levels and makes you produce more milk. I was on 120mg for about a year and then I weaned down to 90mg no issues. Then I slowly got down to 40mg. When I tried to go to 30mg a day I experienced terrifying withdrawl symptoms that have drastically changed my life since then. I got severe anx